# SDR ASAA0340338

- Difficulty date: November 6, 2003
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: 8100022608
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, FOUND FORWARD EMERGENCY FLOOR TRACK LIGHT INOPERATIVE.  RECONNECTED WIRE.  LIGHT THEN OPERATED NORMALLY.  (M)
